# SDR COOSDR02205

- Difficulty date: July 1, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734875
- Part serial: 1781P
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SPOILER NR 5, (PN 65-17348-75), (SN 1781P) WITH DELAMINATION AT UPPER SKIN AND LOWER SKIN.
